Critical point theory for nonsmooth energy functionals and applications.

Halidias, N.

Acta Mathematica Universitatis Comenianae. New Series (2002)

  • Volume: 71, Issue: 2, page 147-155
  • ISSN: 0862-9544

How to cite

top

Halidias, N.. "Critical point theory for nonsmooth energy functionals and applications.." Acta Mathematica Universitatis Comenianae. New Series 71.2 (2002): 147-155. <http://eudml.org/doc/127052>.

@article{Halidias2002,
author = {Halidias, N.},
journal = {Acta Mathematica Universitatis Comenianae. New Series},
keywords = {discontinuous nonlinearities; countable number of discontinuities; critical point theory; mountain pass theorem},
language = {eng},
number = {2},
pages = {147-155},
publisher = {Comenius University Press},
title = {Critical point theory for nonsmooth energy functionals and applications.},
url = {http://eudml.org/doc/127052},
volume = {71},
year = {2002},
}

TY - JOUR
AU - Halidias, N.
TI - Critical point theory for nonsmooth energy functionals and applications.
JO - Acta Mathematica Universitatis Comenianae. New Series
PY - 2002
PB - Comenius University Press
VL - 71
IS - 2
SP - 147
EP - 155
LA - eng
KW - discontinuous nonlinearities; countable number of discontinuities; critical point theory; mountain pass theorem
UR - http://eudml.org/doc/127052
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.